Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Skin
Mar 3, 2009

Hi Dr. Henry, i was recently diagnosed hiv positive. I Started HAART on december 6th 2008 when my cd4 was 6 on Jan 4th 2009 it increased to 46.However, now in february i started having some itchy bumps on my chest only. But it looks like bug bites or flea bites. What could it be? My dermatoligist said they weren't sure and prescribed premethrin which i thought it was helping but now i see the same tiny bumps on my chest again but they not as bad as before.The tiny insect looking bumps are only on my chest. I am also taking Bactirum and zithromax.

Response from Dr. Henry

Tough to say without more information and a direct examination. Immune reconstitution after starting HAART often cause flare-ups of skin disorders with eosinophilic folliculitis being one of the most common ones (often will improve with use of antifungal shampoo as soap or topical antifungal creams). KH



Previous
new drug with hardly any side effects??
Next
mixing drugs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement